Menu
Cart 0
MAXICLEAR Cold & Flu 30s

MAXICLEAR Cold & Flu 30s

  • $1499


Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

MAXICLEAR Cold & Flu Relief is pseudoephedrine-free providing relief from all symptoms of cold & flu:

  • Headaches
  • Fever
  • Bodyaches
  • Runny Nose

 

For cold & flu relief the choice is clear... MAXICLEAR.

Used for:

For the temporary relief of cold and flu symptoms including headache, fever, pain and nasal congestion.

Ingredients

Active

Paracetamol 500 mg
Phenylephrine hydrochloride 5 mg

Other Ingredients

Edetic acid
Magnesium stearate
Maize starch
Microcrystalline cellulose
Quinoline yellow
Sodium metabisulfite
Starch
Stearic acid

Dose

Adults and children over 12 years: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Do not exceed the recommended dosage.

Do not use in children under 12 years.

Warnings

If symptoms persist, consult your doctor or pharmacist.

See your doctor before taking this product if you have high blood pressure, heart problems or if you are pregnant or breastfeeding or are taking anti-depressant medication.

Phenylephrine may cause sleepiness in some people.

Prolonged or excessive use can be harmful.

Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.

If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Contains sodium metabisulfite

Store below 30oC


We Also Recommend